MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11-dec-2025, a sales representative reported via email that an ar-2924phs mini hip pushlock anchor broke during use.A second pushlock anchor was opened and also broke upon insertion.This issue was discovered during a procedure conducted on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.Directions for use dfu-0087-eo revision 5 corkscrew®, pushlock®, and swivelock® suture anchors.G.Precautions.3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23942715
Report Number1220246-2026-00004
Device Sequence Number7875411
Product Code MBI
UDI-Device Identifier00888867239111
UDI-Public(01)00888867239111(11)250905(17)300831(10)15494069
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K251145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR 2.4MM HIP PEEK PUSHLOCK
Device Catalogue NumberAR-2924PHS
Device Lot Number15494069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown